# SDR I5PA20200327604

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,015 hours, 32,262 cycles
- Engine: Pwa PW2037
- Engine time: 47,406 hours, 21,308 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1496
- Part serial: 745
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH ENG LOW OIL PRESSURE LIGHT AND EICAS MESSAGE INTERMITTENT. MX FOUND AND REPLACED FAULTY LOW OIL PRESSURE SWITCH
